# SDR AALA20150427002

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 48,025 hours, 22,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS REMAIN ON WITH ACFT POWER OFF.  R & R EMERGENCY LIGHT BATTERY PACK B5-105 IAW AMM 33-53-00 WITH NORMAL OPERATIONS CHECK.
